MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FUSION ENT NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC FUSION ENT NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9733560XOMR
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient weight not available from the site.No parts have been received by the manufacturer for evaluation.Device manufacture date is unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that, while in a functional endoscopic sinus surgery (fess), an imprecision was observed.There was no reported impact on patient outcome.
 
Additional Manufacturer Narrative
A software investigation was initiated.The archives were reviewed but provided no additional insight regarding the cause of reported complaint.Unable to determine probable cause without further information since the on-going investigation proved to be inconclusive based on the information provided.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that the site opted to complete the procedure without the navigation system.Additionally, the procedure was delayed by about ten minutes due to the reported issue and that the imprecision was estimated to be 6 millimeters.

Brand Name
FUSION ENT NAVIGATION SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8726797
Report Number1723170-2019-03763
Device Sequence Number13874200
Product Code HAW
UDI-Device Identifier00613994594235
UDI-Public00613994594235
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733560XOMR
Device Catalogue Number9733560XOMR
Device Lot Number4500965801
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer07/03/2019
09/13/2019
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date07/31/2019
09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR